# SDR 05FDEA01104

- Difficulty date: April 23, 2005
- Submitted: April 28, 2005
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11
- Aircraft serial: 48748
- Aircraft time: 33,757 hours, 7,627 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB292014
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LEADING EDGE CAVITY RIB BETWEEN SLAT TRACK NR 16 AND NR 17 FOUND CRACKED AT EDGE.  FABRICATED IAW DRAWING NR: ARB2920.  RIB REMOVED AND REPLACED AS PER SRM 51-35-01 VOLUME II.
